MAUDE Adverse Event Report: E.M.S. ELECTRO MEDICAL SYSTEMS S.A. LITHOCLAST; LITHOTRIPTOR, ULTRASONIC

E.M.S. ELECTRO MEDICAL SYSTEMS S.A. LITHOCLAST; LITHOTRIPTOR, ULTRASONIC
Model Number FR-305
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
The swiss lithoclast trilogy disposable probe kit was used during this case.During the procedure, 1 probe snapped into two pieces, and 1 probe bent.A third probe was opened and used with no issue.

Brand Name
LITHOCLAST
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer (Section D)
E.M.S. ELECTRO MEDICAL SYSTEMS S.A.
2150e continental boulevard
southlake TX 76092
MDR Report Key19593150
Report Number19593150
Device Sequence Number12879233
Product Code FEO
UDI-Device Identifier07613353123697
UDI-Public(01)07613353123697
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/31/2024
Report Date (Section F) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFR-305
Device Catalogue NumberM0068403540
Device Lot Number205460A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/24/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA05/31/2024